# SDR CA121022021

- Difficulty date: September 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Condition: Cut
- Location: Mlg Actuator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) TRANSITION LIGHT CAME ON IN FLIGHT.  EMERGENCY EXTENSION C/OUT.  FOUND THAT ALL HYDRAULIC FLUID WAS LOST THRU THE LT LANDING GEAR ACTUATOR.  O-RING AROUND THE ACTUATOR SHAFT WAS FOUND TO BE BROKEN.  O-RING REPLACED AND RETRACTION TEST C/OUT WITHOUT ANY OTHER PROBLEMS. THIS ACFT IS EQUIPPED WITH STC SA 4013 WE.
